# SDR AALA20120817010

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 63,701 hours, 32,990 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BATTERY CHARGER LIGHT ILLUMINATED DURING CRUISE FOR ABOUT 3 MINUTES THEN EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
